MathSciNet Relay Station
MathSciNet bibliographic data
MR884544 (89h:20073) 20J05 (16A60 18G10 18G15 18G20)
Gedrich, T. V.; Gruenberg, K. W. Complete cohomological functors on groups. Singapore topology conference (Singapore, 1985). Topology Appl. 25 (1987), no. 2, 203–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement